# SDR ASOA201901065001

- Difficulty date: January 6, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 45,023 hours, 34,408 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 15622101
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 28,384 hours, 22,230 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED "BRK INOP MESSAGE AFTER GEAR RETRACTION" MX REMOVED AND REPLACED THE RT HYD PRESS SWITCH WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
